# SDR EVCA20150717001

- Difficulty date: July 13, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N416AE
- Make and model: Bell 206L-4
- Aircraft serial: 52403
- Aircraft time: 2,508 hours
- Engine: Allsn 250C30P
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 206040535109
- Part serial: N1550
- Condition: Corroded
- Location: Main Rotor
- Part time: 2,658 hours, 12,950 cycles
- Component: Mast Assy, Bell
- Component part number: 206040014107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR DIAMETER SURFACE OF MAST POLE SHOWING SIGNS OF CORROSION UNDERNEATH THE PAINT COATING.
